View Full Version : What a mess I am


Dory
02-07-08, 01:59 AM
Sometimes I wonder how I manage to interact with people... period. I can't get along with ANYONE. Not my ONE friend, not my fiance sometimes not even myself. I feel like I'm so far down in this hole that is depression that I should just give up. I can't imagine spending the rest of my life feeling like this. I do mostly nothing.... every day. I take anti depressants and anymore it doesn't feel like it helps. I've spent most of the day trolling the forum posting where I felt like and most of the evening fighting with the 2 people that I care about most. How do you get out of this feeling of uselessness, hopelessness, worthlessness? One day I'm great the next day I cry all day. Im exhausted from all of it and so is everyone else around me. I'm going to end up alone.... and crying. < sigh > That's my rant, if anyone cares.

~boots~
02-07-08, 02:34 AM
I care Dory..hugs
xxx

dyingInside
02-07-08, 08:17 PM
I do mostly nothing.... every day. I take anti depressants and anymore it doesn't feel like it helps. I've spent most of the day trolling the forum posting where I felt like and most of the evening fighting with the 2 people that I care about most. How do you get out of this feeling of uselessness, hopelessness, worthlessness? One day I'm great the next day I cry all day. Im exhausted from all of it and so is everyone else around me. I'm going to end up alone.... and crying. < sigh > That's my rant, if anyone cares.
Hey, I'm feelin ya. I am not on ad's right now and maybe that's part of the problem. I can't say I do mostly nothing. Still looking for a job (part of the depression undoubtedly stems from this), going to school part time, and playing in a rock band. Doing nothing makes things much worse. The busier I am, the less crappy I tend to feel. I hope you feel better soon. My suggestion would be get outdoors and away from the pc and out of the house for a while. If the weather sucks maybe just go to a library or coffee shop. Staying at home always gets me down.

Dory
02-07-08, 09:15 PM
Hey, I'm feelin ya. I am not on ad's right now and maybe that's part of the problem. I can't say I do mostly nothing. Still looking for a job (part of the depression undoubtedly stems from this), going to school part time, and playing in a rock band. Doing nothing makes things much worse. The busier I am, the less crappy I tend to feel. I hope you feel better soon. My suggestion would be get outdoors and away from the pc and out of the house for a while. If the weather sucks maybe just go to a library or coffee shop. Staying at home always gets me down.

Today is a better day although I spent the vast majority of it sleeping because I couldn't get to sleep last night. I also am not working, haven't since November. It seems to have gotten worse, most days I can't drag myself away from the computer. The weather here SUCKS, its hot, its cold, its snowing, its raining. I am taking wellbutrin xl 300mg and some days it just doesn't work. I often wonder if i have some sort of mood disorder or a mild case of bipolar (if there is such a thing) because I am up down and all over the place a lot of the time. Every day i think.. im going to get up and do something today..... and never do.

The_Colossus
02-07-08, 11:24 PM
Artifical lights can cause depression and fatigue if you get too much of it. Obviously its hard to get out at this time of the year, but if you can spend some time by a window without any artifical lights on it will help.

Mary
02-09-08, 03:04 AM
Hey Dory.... do you have any bird feeders outside the window? I've taken to watching the birds and the squirrels. Their antics at the feeders is enough to make me laugh and not be so depressed this winter. You would not believe how they show off if they know you're watching. Especially the squirrels... up and down and across the fence...We have counted at least 8 in recent days.

You may want to talk to the doctor about changing meds or maybe lowering your wellbutrin dosage. When they upped mine to 300mg's... I got to the point I couldn't move out of bed.. almost like I was being weighed down. I have stopped taking it all together and I'm not so dazed all the time either. My sleeping habits are more normal, if we can say that.... I am getting a lot of REM sleep which I was lacking while on all the meds. The insomnia isn't on a daily basis like it was either. Keep us posted..and good luck. If you need to talk,... just pm me.

Dory
02-09-08, 03:29 AM
Another bad day. Didnt do anything but cry and fight with my best friend and my fiance. Everyone is so tired of my sh*t. I dont know how i can go from happy one minute to crying my eyes out the next. Really no one understands. I dont know if its my meds, i did what i thought was fine on the generic 2x's a day but i couldn't remember to take it so they switched me to name brand xl 1x a day. I really just feel hopeless. I think I should be committed sometimes. Maybe I'm not depressed..... maybe i'm really insane... who knows. i just want to day to be over (and the cycle will just repeat its self) and its' just started. I want to crawl into a hole and die. Can someone please change this thread title to 'Boo hoo dory" :rolleyes::(

Mary
02-10-08, 04:52 PM
you're not insane Dory... you're upset because you fought with your best friend and your fiance. We all have bad days...

mine started out with a phone call at 3 a.m....then again at 3:30 and again at 4...the nursing home was trying to get ahold of my sister. Then my twins got up fighting like cats and dogs and the younger twin is still being a total jerk to everyone. Not to mention it's 3 degrees with 50 mile an hour wind gusts...and we'll probably have to bring the dogs in for the night.

I'm not trying to take away anything you've gone through.. just trying to help get it into perspective. Talk to your doctor... your dosage is either too low, too high.. or the wrong kind of med. You should not be crying every day, no matter what kind of tiff you get into. Call as soon as you can and make an appointment or see if he or she'll talk to you over the phone. Because something is NOT right. Have you had a full physical lately? Including blood tests, etc? You could have a hormone imbalance or a deficiency of some kind. It may not just be anxiety. Ask your doctor to switch you back to generic... 2 x a day... set an alarm if you have to as a reminder. I have a dual alarm clock.. one of those would be perfect for reminding to take meds. Which med are you on, by the way?.. I can't remember if you said.

I'm also serious about writing your feelings down. Even if it's in an email to me. I won't judge, I promise. I've written about a 1,000 letters, poems, and lyrics...because of my feelings... both good and bad. The doctor told me it was helping keep my depression at bay.

No matter how you feel about yourself.. you're important to all of us here in the forum. I enjoy reading your posts and you have made me laugh on more than one instance that I was feeling down. Big hugsss...and I hope we can get this straightened out for you and the doctor is willing to listen.

NonSequitur
02-10-08, 05:05 PM
Dory, I've been there too. I remember the hopeless feeling, and not having anyone around who understood or could help in any way. It got so I just couldn't go on feeling like that, and I got help, I'm on a good combination of meds, and things are okay.

I agree, you should talk to your doctor. It could be a change in dosage, or even medication, will help. Remember, meds work differently for everyone. Also, it is a depressing time of year. I use a bright light in the morning, and it has helped a lot.

I hope things turn around for you soon, I enjoy a lot of your posts too, and want you to know you're not alone.

Dory
02-10-08, 09:53 PM
No meds today. Im calling tomorrow about the issues with the wellbutrin. I did manage to have the mother of all fights with my fiance, all instigated by me. I dont know if the medicine is making me aggressive or what... but somethings gotta give. :-) I'm in an ok place right now. I appreciate everyone who listens and responds. It seems like so little, but it really means something.

Zach326
02-10-08, 10:56 PM
Hello again Dory,

Although I'm sure you already have...

It does help to read the stories of others here, who have had similar problems and arrived at a desirable place by methods very similar to what you are attempting now.

And although I can only judge you here by your intellect, may I say that to me, it does not appear 'a mess' at all. :)

I should mention, just because you asked(not because I feel and/or think that this is the source of your problem(I'm no doctor!), that there are mild forms of bipolar...

Cyclothymia (http://en.wikipedia.org/wiki/Cyclothymia) Comes to mind...

Generally speaking, there are mild forms of everything, and extreme forms as well...

You could say that, when we define things we use 'fine lines' because we have to draw the lines somewhere... But I have always felt that things are rather gradual(and at a fast pace a gradual curve can seem like a land slide)...

It is hard to define our selves in a positive fashion when the people around us using terms that feel rather derogatory... They might call you 'a mess' for one, but this is a support forum...

And to support someone means(in my mind) to help them to stay standing; to be supportive is to provide a foundation, to be the sub stance of which they can stand on...

So lets start our process of redefinition...

Dory is not a mess at all, she is in fact a very capable person who has had a bad run of things and has now taken a new path... This path is rough, because so few have actually tread down it... But with the constant arrival of new feet, it gets a little more comfortable for the next person, who sees that it can be done...

Try to think positive(even when it seems impossible).

- Zach